MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413045
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure; the subject coil became stuck inside the catheter and would not advance forward or backward nor detach with inzone.Eventually the coil came off of the delivery wire and left loop in parent vessel.The physician had to place a neuroform atlas stent to tack down loop.There was a surgical delay of 30 minutes.The procedure was completed successfully with no clinical consequences to the patient.
 
Event or Problem Description
It was reported that during the procedure, the subject coil became stuck inside the catheter and would not advance forward or backward nor detach with inzone.Eventually the coil came off of the delivery wire and left loop in parent vessel.The physician had to place a neuroform atlas stent to tack down loop.There was a surgical delay of 30 minutes.The procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection was not performed due to the product not being returned.Functional inspection was not performed due to the product not being returned.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil became stuck and would not advance forward or backward or detach with the inzone.Eventually it came off the wire and left a loop in the parent vessel.A neuroform atlas stent had to be placed to tack down the loop.On follow up ct imaging, there appeared to be more coil in the parent vessel not seen on angio.Additional information provided by the customer indicated that the device was confirmed to be in good condition prior to use, the issue occurred when deploying the 5th coil, a phenom 17 90 deg microcatheter was used with the subject coil, the subject coil was not advanced or retracted with force, there were no issues with the microcatheter and no issues with the first 4 coils, and there were no detachment issues using the inzone with the first 4 coils or 3 coils after.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.

Brand Name
TARGET TETRA 3.0MM X 4.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23075262
Report Number3008881809-2025-00499
Device Sequence Number15882859
Product Code HCG
UDI-Device Identifier07613327578645
UDI-Public(01)07613327578645(17)270324(10)24869228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413045
Device Lot Number24869228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER).; PHENOM 17 90 DEG (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown